3 doctors weighed in:

Hello, I am being treated as a glaucoma suspect as I have one symptom, using eye drops : Xalatan (latanoprost) from pfizer. I can see some black shadows now. Advice?

3 doctors weighed in
Dr. Alan Jackson
Addiction Medicine
1 doctor agrees

In brief: Black shadows

If this in in your vision it is unrelated to the drops.
The best thing to do is have your eye doctor evaluate this. Does not sound sight threatening, just annoying!

In brief: Black shadows

If this in in your vision it is unrelated to the drops.
The best thing to do is have your eye doctor evaluate this. Does not sound sight threatening, just annoying!
Thank
Dr. Robert Chang
Ophthalmology

In brief: Avoid getting on

Skin. If getting skin color change, switch to alternate treatment.

In brief: Avoid getting on

Skin. If getting skin color change, switch to alternate treatment.
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
22 years in practice
163K people helped
Continue
111,000 doctors available